MathSciNet Relay Station
MathSciNet bibliographic data
MR1290716 (96c:60037) 60F10 (60K25 90B22)
Dupuis, Paul; Ellis, Richard S. The large deviation principle for a general class of queueing systems. I. Trans. Amer. Math. Soc. 347 (1995), no. 8, 2689–2751.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement